| Model Number |
N164 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Failure to Capture (1081); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited high out of range pacing impedance on the left ventricular (lv) channel.Additionally, the device exhibited loss of capture (loc) and non-physiologic noisy signals on the lv channel.The signals were not oversensed.The device was explanted and replaced with a downgraded device.No additional adverse patient effects were reported.